U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

Is methocarbamol a strong drug?

1 doctor answer3 doctors weighed in
Dr. Michael Bolesta
Orthopedic Surgery 41 years experience
Yes: All drugs can have side effects. Methocarbamol can cause drowsiness, dizziness, stomach upset, blurred vision, change in urine color, itching, rash. It can be helpful for a short period of time as a "muscle relaxer." it can be habit forming, so it should be used with caution.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 42-year-old member asked:
Can you tell me if urine drug tests test for Neurontin (gabapentin) or methocarbamol?
1 doctor answer1 doctor weighed in
A 41-year-old member asked:
Is it bad to take methocarbamol?
1 doctor answer3 doctors weighed in
A 37-year-old member asked:
Does methocarbamol get you high?
1 doctor answer1 doctor weighed in
Last updated Sep 15, 2019

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.